# SDR DHL9770102C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, C/W RIGHT WING O/B WS 656.5 RIB INSPECTION PER S/B 727-57-127.  INSPECTED RIB PER S/B 27-57-127R3 WS 656.5, FOUND RIB CRACKED AT LOWER FLANGE, NR 2 STRINGER AFT OF FORWARD SPAR.  STOP DRILLED CRACK AND REPAIRED PER S/B 57-127.  REPAIR SIZE 10.5 BY 2.5 BY .75, N/R2015.
